# SDR FDEA201006091872

- Difficulty date: June 9, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: BAC15155318
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB SUPPORT ANGLE, RBL 64.5 BETWEEN STA 1180-1290 HAS AREAS OF CORROSION.  REMOVED CORROSION FROM RT SIDE IB CREASE BEAM CHORD AT STA 1180-1290 IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL II. ORIG MATERIAL .070 AFTER REWORK .062 L=1.0 W=1.0. R & R CHORD IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
